# SDR ASAA2013011493679

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 7,925 hours, 2,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT, ROW 8 CBA SIDE.  R & R WITH NEW LAMP IAW AMM 33-51-43, STEP 2 EMERGENCY LIGHT AT ROW 8 CBA, PERFORMED GROUND OPS CHECK.
